MAUDE Adverse Event Report: COSMAN MEDICAL RADIOFREQUENCY CANNULA; RF CANNULA

COSMAN MEDICAL RADIOFREQUENCY CANNULA; RF CANNULA
Model Number RFK-C101020S
Health Effect - Clinical Codes Burn(s) (1757); Erythema (1840); Itching Sensation (1943)
Date of Event 10/27/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time we are unable to provide any additional information on the cause of the burn due to the product not being returned to (b)(6) medical.We are continuing to pursue the return of the product for complaint evaluation.Photo was sent to (b)(6) and it shows red spots but not burns.Looks like result of needle punture or allergic reaction.Inspection of product in-house shows that all units in lot were manufactured correctly.Device not returned to company.
 
Event or Problem Description
The facility reported that the patient has three burns.She currently feels itchy, and has the red spots in the area.The location was on her lower back and the patch was on her calf as well.
 
Additional Manufacturer Narrative
Cosman engineering team evaluated the remaining inventory of rfk-c101020 s from the same lot g301 and there was no non-conformance found.Additionally, the facility sent the remaining six cannulas in unopened pouch from the same box on nov 14th, but the suspect needles were not sent, and there was no non-conformance found on the remaining needles.Related medical device was evaluated.
 
Event or Problem Description
The facility reported that the patient exhibited 3 burns on her back.She feels itchy and has the red spots at the location.She is currently doing ok but will keep documentation of herself.

Brand Name
RADIOFREQUENCY CANNULA
Common Device Name
RF CANNULA
Manufacturer (Section D)
COSMAN MEDICAL
22 terry ave
burlington MA 01803
MDR Report Key6095405
Report Number3004867882-2016-00003
Device Sequence Number18923321
Product Code GXI
UDI-Device Identifier00813250010756
UDI-Public813250010756
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K060799
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup
Report Date (Section B) 12/02/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician Assistant
Device Expiration Date04/04/2020
Device Model NumberRFK-C101020S
Device Catalogue NumberRFK -C101020S
Device Lot NumberG301
Was Device Available for Evaluation? No
Device Age8 MO
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/27/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/11/2016
Supplement Report FDA Received Date12/02/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age46 YR
Patient Weight68